# SDR DALA13041043217

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION ON BEAM LOCATED IN AFT CARGO COMPARTMENT BETWEEN FR 58 TO FR 59 AND LEVEL STR 44.  REPLACED BEAM LOCATED IN AFT CARGO COMPARTMENT BETWEEN FR 58 TO FR 59 AND LEVEL STR 44 IAW SRM A320 51-72-11 AND DWG D53470340 AND D53470014.
